Generalized Consistent Ordering and the Optimum Successive Over-Relaxation Factor.
Numerische Mathematik, Tome 13 (1969), pp. 425-433
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1969__13_131933,
author = {N.K. NiCHOLS and L. Fox},
title = {Generalized {Consistent} {Ordering} and the {Optimum} {Successive} {Over-Relaxation} {Factor.}},
journal = {Numerische Mathematik},
pages = {425--433},
year = {1969},
volume = {13},
zbl = {0172.42502},
url = {http://geodesic.mathdoc.fr/item/NUMA_1969__13_131933/}
}
N.K. NiCHOLS; L. Fox. Generalized Consistent Ordering and the Optimum Successive Over-Relaxation Factor.. Numerische Mathematik, Tome 13 (1969), pp. 425-433. http://geodesic.mathdoc.fr/item/NUMA_1969__13_131933/